# SDR 2005FA0000144

- Difficulty date: August 14, 2004
- Submitted: February 28, 2005
- Operation: General aviation
- Engine: Lyc O540E4B5
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Gear Shaft
- Part number: 70384
- Part serial: 68672101
- Condition: Broken
- Location: Engine
- Part time: 765 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT AIRCRAFT 100 HOUR ENGINE WAS FOUND WITH TIGHT SPOT.  REMOVED ENGINE ACCYS AND FOUND GOVERNOR SHAFT NOT TURNING DISASSEMBLED ENGINE.  FOUND GOVERNOR IDLER GEAR SHAFT (PN 70384) BROKEN IN 3 PARTS; ALL GOV GEARS HAD RG TEETH, 1 OF 2 KNOWN FAILURES, ON SHAFT  (PN 70384) WITH SAME SERIAL/ BATCH NUMBERS.
